# SDR AWXA200601476

- Difficulty date: July 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM AT FLOOR STRUCTURE IN PASSENGER  CABIN, +Y1215, FS 68.  FLOORBEAM AT FLOOR STRUCTURE IN PASSENGER CABIN +Y1215, BETWEEN FS 68-4" TO FS 69+3".  MAINTENANCE REPLACED IAW A319 SRM 51-72-11, PAGE 1 TO 2.
